# SDR 2010FA0001200

- Difficulty date: November 17, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Aircraft: N994RA
- Make and model: Cessna 210M
- Aircraft serial: 21062649
- Engine: Cont TSIO520*
- Engine time: 1,312 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 655284
- Part serial: Z07KA133
- Condition: Worn
- Location: Engine
- Part time: 1,312 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PARTICLES FOUND DURING OIL CHANGE.  FURTHER INVESTIGATION FOUND CAMSHAFT LOBES WORN PAST LIMITS AND LIFTER BODIES MISSING SOME METAL.  AD 2009-24-52 PREVIOUSLY COMPLIED WITH AND LIFTER 675915 HAD BEEN REPLACED PRIOR TP PRIOR "0" TIME O/H PERFORMED 468.2 HR BEFORE FAILURE NOTED.
